# SDR MALA020179

- Difficulty date: March 4, 2002
- Submitted: March 6, 2002
- Operation: Air carrier
- Aircraft: N412XJ
- Make and model: Saab 340B
- Aircraft serial: 340B412
- Engine: Ge CT79B
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Chip Detector
- Condition: Dirty
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER STARTING LT ENGINE CHIP DETECTOR LIGHT CAME ON.  REMOVED AND CLEANED CHIP DETECTOR.  NO CHIPS FOUND, RAN ENGINE NO DISCREPANCIES FOUND.
